# SDR ASOA201101602

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 18,770 hours, 16,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 202 BULKHEAD.  FABRICATED REPAIR DOUBLER IAW REO 601R-53-11-563, REPAIR 2 AND INSTALLED REPAIR IAW REO 601R-53-11-2177 P1 AND REO 601R-53-11-563.
